You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Interpolation Fails for the Souslin-Kleene Closure of the Open Set Quantifier Logic
J. A. Sgro
Proceedings of the American Mathematical Society
Vol. 78, No. 4 (Apr., 1980), pp. 568-572
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2042433
Page Count: 5
You can always find the topics here!Topics: Topological theorems, Interpolation, Topology, Logical theorems, Mathematical theorems, Mathematics, Counterexamples, General topology, Abstract logic, Topological logic
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we show that the Souslin-Kleene closure of the open set quantifier logic fails to have interpolation. We also show that the notion of a $T_0$-topological space is not definable in this logic. This gives a more natural proof that it is strictly weaker than the interior operator logic.
Proceedings of the American Mathematical Society © 1980 American Mathematical Society